# SDR VNAA2017080711101

- Difficulty date: August 7, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 31,720 hours, 31,643 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 601R870001
- Part serial: 3610
- Condition: Faulted
- Location: Anti Skid
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT 90 KNOTS, THE CREW RECEIVED AN INBOARD ANTI-SKID CAUTION MESSAGE AND ABORTED TAKEOFF AND RETURNED TO THE GATE. MAINTENANCE REPLACED THE RIGHT HAND INBOARD WHEEL SPEED TRANSDUCER AND CANNON PLUG AND REPAIRED WIRING TO LEFT HAND INBOARD WHEEL SPEED TRANSDUCER.
